# SDR AALA20000882

- Difficulty date: May 17, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND A 1.5 INCH DIAMETER HOLE WAS MISDRILLED IN FLOORBEAM WEB AT RIGHT STATION 280.  A REPAIR DOUBLER WAS INSTALLED PER ESO 11697, DATED 5/16/00.  (M)
